# SDR CALA2025100309584

- Difficulty date: September 30, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 75,351 hours, 33,371 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Brace
- Part number: D5313318420190
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 1 BULKHEAD CENTER SUPPORT STRUT HAS A GOUGE.   REMOVED AND REPLACED RH CENTER POST AT FR 1 BULKHEAD IAW A319 S RM 51-42-11/001 AND SRM 51-72-11-911-002.
